# SDR HALA0700051

- Difficulty date: January 31, 2007
- Submitted: February 24, 2007
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 79,155 hours, 15,287 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON AFT FAIRING AFT SKIN OB STIFFENER FWD ANGLE IS CRACKED.  REMOVED NR 2 PYLON FAIRING AFT SKIN O/B STIFFENER, FWD ANGLE (P/N 313T3080-69) AND FABRICATED REPLACEMENT ANGLE FROM .063 2034T3 IAW SRM 54-53-71-1A-1 AND SRM 51-70-11-0G-0.  INSTALLED NEW ANGLE IAW SRM 51-40-02.
